Existence results for a Caputo-Hadamard type fractional boundary value problem. (English) Zbl 1499.34029

Summary: The main purpose of this paper is to establish the existence and uniqueness of mild solutions for a Caputo-Hadamard type fractional boundary value problem. Existence and uniqueness results are based on the Krasnoselskii fixed point theorem and the Banach contraction mapping principle. Finally, two examples are given to illustrate this work.


34A08 Fractional ordinary differential equations
34B15 Nonlinear boundary value problems for ordinary differential equations
47N20 Applications of operator theory to differential and integral equations
Full Text: DOI


[1] B. AHMAD ANDS. K. NTOUYAS, Existence and uniqueness of solutions for Caputo-Hadamard sequential fractional order neutral functional differential equations, Electron. J. Differential Equations 2017, 36 (2017), 1-11. · Zbl 1360.34159
[2] A. ARDJOUNI, Positive solutions for nonlinear Hadamard fractional differential equations with integral boundary conditions, AIMS Mathematics 4, 4 (2019), 1101-1113. · Zbl 1484.34080
[3] A. ARDJOUNI ANDA. DJOUDI, Positive solutions for first-order nonlinear Caputo-Hadamard fractional relaxation differential equations, Kragujevac Journal of Mathematics 45, 6 (2021), 897-908. · Zbl 1499.34170
[4] A. ARDJOUNI ANDA. DJOUDI, Initial-value problems for nonlinear hybrid implicit Caputo fractional differential equations, Malaya Journal of Matematik 7, 2 (2019), 314-317.
[5] A. ARDJOUNI ANDA. DJOUDI, Approximating solutions of nonlinear hybrid Caputo fractional integro-differential equations via Dhage iteration principle, Ural Mathematical Journal 5, 1 (2019), 3-12. · Zbl 1463.45028
[6] A. ARDJOUNI ANDA. DJOUDI, Existence and uniqueness of positive solutions for first-order nonlinear Liouville-Caputo fractional differential equations, S˜ao Paulo J. Math. Sci. 14, (2020), 381-390. · Zbl 1442.34007
[7] A. ARDJOUNI, A. LACHOURI ANDA. DJOUDI, Existence and uniqueness results for nonlinear hybrid implicit Caputo-Hadamard fractional differential equations, Open Journal of Mathematical Analysis 3, 2 (2019), 106-111.
[8] Z. BAI ANDH. L ¨U, Positive solutions for boundary value problem of nonlinear fractional differential equation, J. Math. Anal. Appl. 311, (2005) 495-505. · Zbl 1079.34048
[9] Z. B. BAI ANDT. T. QIU, Existence of positive solution for singular fractional differential equation, Appl. Math. Comput. 215, (2009), 2761-2767. · Zbl 1185.34004
[10] H. BOULARES, A. ARDJOUNI ANDY. LASKRI, Positive solutions for nonlinear fractional differential equations, Positivity 21, (2017), 1201-1212. · Zbl 1377.26006
[11] D. DELBOSCO ANDL. RODINO, Existence and uniqueness for a nonlinear fractional differential equation, J. Math. Anal. Appl. 204, (1996), 609-625. · Zbl 0881.34005
[12] E. KAUFMANN ANDE. MBOUMI, Positive solutions of a boundary value problem for a nonlinear fractional differential equation, Electron. J. Qual. Theory Differ. Equ. 2008, 3 (2008), 1-11. · Zbl 1183.34007
[13] A. A. KILBAS, H. M. SRIVASTAVA ANDJ. J. TRUJILLO, Theory and Applications of Fractional Differential Equations, Elsevier, Amsterdam, 2006. · Zbl 1092.45003
[14] C. KOU, H. ZHOU ANDY. YAN, Existence of solutions of initial value problems for nonlinear fractional differential equations on the half-axis, Nonlinear Anal. 74, (2011), 5975-5986. · Zbl 1235.34022
[15] K. Q. LAN ANDW. LIN, Positive solutions of systems of Caputo fractional differential equations, Communications in Applied Analysis 17, 1 (2013), 61-86. · Zbl 1298.34014
[16] M. MATAR, On existence of positive solution for initial value problem of nonlinear fractional differential equations of order 1<α2 , Acta Math. Univ. Comenianae LXXXIV, 1 (2015), 51-57. · Zbl 1340.34031
[17] K. S. MILLER ANDB. ROSS, An Introduction to the Fractional Calculus and Fractional Differential Equations, Wiley, New York, 1993. · Zbl 0789.26002
[18] S. NIYOM, S. K. NTOUYAS, S. LAOPRASITTICHOK ANDJ. TARIBOON, Boundary value problems with four orders of Riemann-Liouville fractional derivatives, Adv. Difference Equ. 2016, 165 (2016), 1-14. · Zbl 1419.34032
[19] S. K. NTOUYAS ANDJ. TARIBOON, Fractional boundary value problems with multiple orders of fractional derivatives and integrals, Electron. J. Differential Equations 2017, 100 (2017), 1-18. · Zbl 1370.34018
[20] I. PODLUBNY, Fractional Differential Equations, Academic Press, San Diego, 1999. · Zbl 0924.34008
[21] D. R. SMART, Fixed Point Theorems, Cambridge Uni. Press., Cambridge, 1980. · Zbl 0427.47036
[22] C. WANG, R. WANG, S. WANG ANDC. YANG, Positive Solution of Singular Boundary Value Problem for a Nonlinear Fractional Differential Equation, Bound. Value Probl. 2011, (2011), Art ID 297026.
[23] C. WANG, H. ZHANG ANDS. WANG, Positive solution of a nonlinear fractional differential equation involving Caputo derivative, Discrete Dynamics in Natural and Society 2012, (2012), Art ID425408. · Zbl 1248.34006
[24] S. ZHANG, Existence results of positive solutions to boundary value problem for fractional differential equation, Positivity 13, 3 (2009), 583-599. · Zbl 1202.26018
[25] S. ZHANG, The existence of a positive solution for a fractional differential equation, J. Math. Anal. Appl. 252, (2000), 804-812. · Zbl 0972.34004
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.